# SDR SWAA021897

- Difficulty date: August 17, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 47,919 hours, 45,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND NR 5 L/E SLAT DELAMINATED AT T/E OTBD END.  REPAIRED NR 5 L/E SLAT PER SRM.
